# SDR HALA2023032200055

- Difficulty date: March 22, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 11,427 hours, 2,597 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164909045
- Condition: Faulty
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL TO HALA2023032000051. UPDATED WITH RESOLUTION. ETOPS - DMI# 206665 VENT EXTRACT FAULT. (CREW PLACARD). REMOVED AND INSTALLED VENT EXTRACT FAN PER AMM 21-26-51-00. PERFORMED OPERATIONAL TEST OF VENTILATION SYSTEM PER AMM 21-26-00-710-001-A. OPS CHECK GOOD. PLACARD REMOVED MIC SHEET UPDATED.
